# SDR CALA2024022200504

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 106,167 hours, 14,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L2 DOOR 1EA EMER LT POWER PACK(M33096) FOUND LOW CAPACITY,OR IGINATED BY EMP V905377,REF TO HAECO NON ROUTINE NO.9479192,SPEC NO.B777-25-3-7250. PERFORMED BY EMP V905377,REPLACED L2 DOOR EMER LT POWER PACK(M33 096) AND CARRIED OUT OPERATION TEST FOUND NORMAL AS PER AMM 33-5 1-06-960-802 REV 100,IDT BY TA496.
